# SDR UALA2010120604470

- Difficulty date: December 5, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 44,318 hours, 17,516 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"EPSU INT LOAD EMER R" FAILED CABIN LIGHTS TEST 3SVC.  REPLACED 11WL EMERGENCY POWER SUPPLY UNIT BATTERY, TEST OPS CHECKS OK.
